# SDR IPXA2016040501713

- Difficulty date: March 8, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB7441174471
- Condition: Corroded
- Location: Bs 1229-1239
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER WING UPPER SKIN HAS CORROSION BS 1229 TO BS 1239 XCW -24 TO XCW 8 AT STR 15 ACCOMPLISHED BLEND REPAIR ON CENTER WING UPPER SKIN BS 1229 TO BS 1239 XCW -24 TO XCW 8 AT STR 15 IAW EA 011-5710-01-A6170, REV I/R AND EO 5730-60305-A.
